| Model Number |
N/A |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during initial total hip procedure upon opening the stem, the sterility was in question.Inner package did not look completely sealed.New stem was used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h4; h6 corrected d4 udi number visual examination of the returned product/provided pictures found a mark on the top side of tyvek that did not penetrate through the tyvek.A brown, red stain from an unknown source was also identified.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined, as the product was returned opened and the source of the damage and stain/debris cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.